# SDR USAA2011111700013

- Difficulty date: November 14, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 34,975 hours, 19,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SAFETY FLASHLIIGHT INBOARD SEAT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
